“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 530
School of Mathematics
  Title:   Associated primes of generalized local cohomology modules
  Author(s): 
1.  S. Yassemi
2.  L. Khatami
3.  T. Sharif
  Status:   Published
  Journal: Comm. Algebra
  No.:  1
  Vol.:  30
  Year:  2002
  Pages:   327-330
  Supported by:  IPM
  Abstract:
We show that the first non-finitely generated generalized local cohomology modules H\frak ai (M,N) of a finite modules M and N over a Noetherian ring R with respect to an ideal \fraka of R has only finitely many associated primes. This generalizes the corresponding result which is shown in [1] for standard local cohomology module.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right